MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87047
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure to treat an atrial fibrillation (afib), an intellanav mifi open-irrigated catheter was selected for use.After approximately 10 minutes of use, it was found that fluid was leaking from the luer connection on the proximal end of the catheter.No error messages were displayed.The maestro flow rate was 17ml/min.The catheter was replaced, and the issue was resolved.The procedure was able to be completed successfully without any patient complications.The catheter has been received for analysis.
 
Event or Problem Description
It was reported that during an ablation procedure to treat an atrial fibrillation (afib), an intellanav mifi open-irrigated catheter was selected for use.After approximately 10 minutes of use, it was found that fluid was leaking from the luer connection on the proximal end of the catheter.No error messages were displayed.The catheter was replaced and the issue was resolved.Procedure was able to be completed successfully without any patient complications.Catheter was returned for laboratory analysis.
 
Additional Manufacturer Narrative
The intellanav mifi open-irrigated catheter was evaluated by boston scientific.Visual analysis of returned product revealed that the device has the irrigation tube partially detached, consequently confirming the reported allegation of tubing set fluid leak.

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key19082395
Report Number2124215-2024-21358
Device Sequence Number7621066
Product Code OAD
UDI-Device Identifier08714729938385
UDI-Public08714729938385
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150005/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Model Number87047
Device Catalogue Number87047
Device Lot Number0032487797
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown